Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 1

 
   

Stability Analysis of Traveling Wave Solutions for Generalized Coupled Nonlinear KdV Equations

PP: 209-214
doi:10.18576/amis/100120
Author(s)
Aly Seadawy,
Abstract
In the present paper, an extended algebraic method is used for constructing exact traveling wave solutions for generalized coupled nonlinear KdV equations. By implementing the extended direct algebraic method, new exact solutions of the generalized coupled KdV equations are obtained. The present results are describing the generation and evolution of such waves, their interactions, and their stability. Moreover, the method can be applied to a wide class of coupled nonlinear evolution equations. The present traveling wave solutions have applications in physics.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved